# SDR ASAA2014041107526

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 29,236 hours, 8,906 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE HARNESS MW0311 DAMAGE 10" BACK FROM DP1101 FCC VIBE SENSOR CONNECTOR.  ACFT GROUNDED.  R & R NR 2 ENG MW0311 HARNESS REF MM 73-21-06, GROUND VERIFICATION TEST PASSED.  SEAM C LANCE NOTIFIED.
